# SDR UPS97822706

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143971
- Condition: Corroded
- Location: Bs 70-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 70 TO 80 LONG 31L LOWER END FITTNG IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING ON AFT SIDE OF FRAME IAW SRM 51-1-21 AND DHC SK-818-839 (REF UPS ENRG FILE NR DC8-53- 1777).
